Contents of Vol.12, No.2 (2004)

Maria Luigia Diviccaro
Common fixed points of commutative antitone operators in partially ordered sets
Nihal Yilmaz ÍzgŘr and Serap Bulut
A note on the characteristic properties of M÷bius transformations
G. Bastien and M. Rogalski
New method for the study of solutions of the difference equation un+2 = un+1 + a / un + b
M.R.S. KulenoviŠ and Z. NurkanoviŠ
Stability of Lyness' equation with period - three coeffcient
M. Crnjac, F. ╚unjalo and H.I. Miller
Subsequence characterizations of statistical convergence of double sequences
Zvonko ╚erin
Homology and orthology with chordal triangles
Adrian Sandovici
Two remarkable connections associated with a Beil metric on Cartan spaces
R.S. Gupta, S.M.K. Haider and M.H. Shahid
Slant submanifolds of a Kenmotsu manifold
Adela Mihai
B.Y. Chen inequalities for slant submanifolds in generalized complex space forms
Janusz J. Charatonik
Arcwise quasi - monotone mappings onto fans
Carlo Sempi
Convergence of copulas: Critical remarks


123 - 128


129 - 133

135 - 152


153 - 161

163 - 175

177 - 188

189 - 203

205 - 214

215 - 231

233 - 240

241 - 249